# SDR AWXA200300420

- Difficulty date: April 4, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 1,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D539740620200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A .5 INCH CRACK WAS FOUND AT NUT PLATE RIVET HOLE ON AFT CARGO COMPARTMENT FLOOR SUPPORT AT FR 53, LBL 16.  MAINTENANCE REMOVED CRACKED FLOOR SUPPORT (PROFILE JOINT) AT FR 53, LBL 16; FABRICATED A NEW REPLACEMENT PROFILE JOINT IAW DWG 17D539 74706; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 7-8.
